# SDR 98ZZZX1185

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD AIRSTAIRS 2ND STEP FROM TOP IS CORRODED.  REMOVED AND REPLACED SECOND STEP FROM TOP ON FORWARD AIRSTAIR.
